# SDR USAA2014100900007

- Difficulty date: October 8, 2014
- Submitted: October 9, 2014
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 46,262 hours, 17,180 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE SEAT MOUNTED EMER LIGHT AT ROW 34L IS INOPERATIVE.  CONNECTOR AT BULKHEAD DISCONNECTED.  RECONNECTED LIGHTS CHECKED GOOD.
